Plavix side effects gas

Common Questions and Answers about Plavix side effects gas

plavix

nausea, vomiting, stomach pain, gas; diarrhea; or stuffy nose, sneezing, or other cold symptoms. This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.
I also was put on SSRI but did not like the initial side effects and decided not to continue with daily medication management. I do have a script for Ativan to be used sparingly. Good luck with your stress test, I think the best thing you are doing for yourself and your family is to speak with someone professionally. I just want you to know that you are not alone, your physical symptoms are real, once you accept that the symptoms are related to your anxiety, you can move forward.
I have been experiencing the same symptoms for about six months now. I seem to have sometimes dull sometimes sharp pains under my breast bone. I get bloated very easily after eating. I burp a lot of stomach gas. Lots of belching ensues. Sometimes I feel like my esophagus swells up and then I can feel my heart beating in my chest, the fluttering and butterfly feeling. Then, this irregular beating in my chest scares me and causes anxiety, then the viscous cycle repeats.
I am a 38 year old female. I have noticed this correlation as well. I am a vegetarian and tend to be gassy, plus I eat a lot of high fiber foods. I brought this up at my last visit to the cardiologist. He said that there is a correlation between gas and Afib. That gas stimulates the vagus nerve. He advised me to take GasX. The problem for me is that it seems to help me temporarily, but ultimately causes me to become constipated. Then I have to take another pill.....and it goes on.
He is currently on Plavix, Prilosec, Vastarel, Isordil, Fursemide, Simvor. There are side effects of these medications that include stomach pain, but I think it's way too extreme. The last test he had was a barium swallow and all that was found was a lot of bubbles (gas). I am not sure if he has a heart disease or GI problems. He has been suffering from severe stomach pains and nausea on a daily basis. He use to drink and smoke in the past, but has stopped.
//www.wikihow.
I'd check the side effects of Plavix. Are you sure he isn't on a beta blocker too? That could certainly wipe him out and seems a likely drug class for him to be prescribed.
My next test will be to stop taking the statin med for a short period of time to see if symptoms subside because i have read that a lot of people have bad side effects. I dont know what else to do because it is frustraiting to know if symptoms i have are a heart attack or side effects. I dont want to be in the ER once a week but i dont want to die either.
with virtually no risk of side effects, especially cardiac ones, that would prevent you from having them administered. What it sounds like is you had a mild reaction to the epinephrine in the anesthetic previously. You can have your dentist use an anesthetic that does not contain epinephrine to rule out any possibility of these complications. For example, carbocaine 3% without epi. I use it every day on heart patients. It is perfectly safe if you are not allergic to it.
My Question is : who has problems with being on Toprol xl (side effects ) so on.. or am I the only walking zombie on this stuff ? please let me know im not alone ! im weaning off it ,due to adverse side effects and a few unwilling Doctors who wont help me ! get off it . or even change it to another drug... so to say im at the end of my rope here !! yes the sky is falling !
Now doc wants me to take varapamil to escape beta blocker side effects. However, I look at potential side effects of that and cringe. Anyone have similar experience with attenolol vs varapamil? The cure can be worse than the condition.
I didn't see the Dr to ask him about it because he was on vacation, but I also didn't think to ask him of any possible side effects. When I contact the office, I'll post any remarks he has to say about it.
They are a wonder drug but I do not care for the side effects. I go for an EGD and colonoscopy on Thursday. Finally, got the clearance as I have to be off Plavix for 5 days and I am hoping and so is my cardio that a heart event does not happen, i.e. clot in the stented area. I am having mine at Methodist DeBakey Hospital. I have a great gastro doctor. With esophageal spasms, yes they can feel like Angina but I try the MAALOX route first.
I am very much against meds with all of there side effects. But, I really don't like the way I feel. I was choking and coughing all night last night so I chose NOT to take the meds today to see if I felt better. I've had a little granola, a salad, a little cottage cheese, and 2 green smoothies today. We'll see when I go to bed tonight. That's when it really gets to me. I also have arrythmias called PACs. I did have SVT until last summer when I had an ablation for it.
there are no long term studies on this drug...I basically have no side effects from the drug other than some insomnia. I am truly blessed to have found such a great doctor...as far as the effects after the colonoscopy the doc said that it is not unusual..he said at any one time there is 5 litre's of liquod in the intestines whether or not you eat....which really surprises me but so be it. all I know is that now I am in a better place...Kathy thank you for all your ehlp and support....
Tiredness is part of the medication side effects, it should be better in a couple of months. However, if your BP is very low, this can also cause tiredness. Since we are speaking about the opinion on how risky is to stent it, my advise is to get a copy of the your angiography, (the video of the procedure in a CD) and try to get a second opinion from a hospital with large experience on that sort of intervention. Jesus.
Why did no one bother to inform me about the side effects? i.e. dry irritated days, edge glare, trouble focusing my eyes on anything for more than a few seconds, and light sensitivity. It's like wearing a really irritating pair of contact lenses every day, except that you can't take the lenses out to get some relief! Will my eyes ever feel "normal" again? Some help, please, or suggestions about how I can move on....
I have been suffering from this intense, though not constant itchiness of hands and feet just under the skin for the last 10 months or so. No Diabetese, allergies or side effects have been identified. I tried taking B complex Vit and these helped temporarily. Itchiness seems more pronounced after a shower or when it is cold.( By the way I love cold drinks and AC environment) By chance I discovered that wearing socks and gloves releives the symptoms within 5 minutes or so.
i cut out carbohydrates, carbonated drinks, fruits such as oranges that are acidic and also vegetables that can cause gas such as broccoli etc. it won't harm you just give it a try. i definitely saw an improvement and i've only been trying it for a week now! Try not to worry i'm assuming you've had all heart tests done and they have come back normal, you need to convince yourself that they are nothing but annoying.
Everything was either normal or something so minor that it can't be the cause. Tried psychotherapy, homeopathy, herbal stuff, anti-depressant (stopped taking it because side effects were horrible). Tried exercising, losing weight, gaining weight, church, praying :) I feel I tried everything there is. I even moved house, partly to see if a change in circumstances would make any difference. Result: there have been months that were better, e.g.
Within the hour of eating and with about a 3 minute warning my stomach bloats up with gas. I go to the bathroom immediately have diarrhea. My ears get hot and ring, I start to sweat. the pain in my stomach is so intense the next thing I know I'm on the floor with someone slapping me to wake up. I don't know what to call it - Fainting or a sezure. When I'm out I feel like I'm shaking but my husband says I'm not. I do have constipation but not when this happens.
Thank you for your timely response. My tremors are pretty much localized in my upper body; say, between my waist and my neck. By the way, something I did not mention on my original description is that these tremors are not external. As I pointed out, after they wake me up they last for about an extra 10-15 seconds and they disappeared completely. During these 10-15 second period, I have asked my wife to place her hand on my stomach/chest so she can feel what I am experiencing.
At present, Percocet 2 350 mg tabs every 6 hours. This was causing side effects, Bad headaches in the morning, plus chills like the flu. Otherwise I might have been able to stand it. The pain was there, just lessened it. Tonight, I tried a Banana and glass of Orange Juice like the Ultra Sound Radiologist told me Pregnant women use when experiencing leg cramps and no percocet tonight and just 2 tylenol and if helps a lot. If it is a Parathyroid needing to be removed.
Up until then, my BP was on the low side...95-110/55-65. Hope you are feeling better. I'm happy to hear your test results are good!! Take care.
) My ex-wife has an uncle who is a physician across the border in Mexico, so I might visit him for a presciption for a blood thinner and stop taking the vitamin E and garlic, unless he says otherwise. I already take 10 mg. of Plavix and 3,000 mg. of garlic a day, so I bought some vitamin E this morning and will take 400 i.u per day as recommended. Time will tell. If anyone has gotten any confirmation from a physician about these symptoms and the possible causes, please post that information.
MedHelp Health Answers